Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 39, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 20, 2024, 11:55 PM CDT for Wheeler County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2024, 11:55 PM CDT (04:55 UTC)
- Expired
- May 21, 2024, 12:30 AM CDT
- In force
- 35 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wheeler County, NE
The radar
The North Platte radar (KLNX), 168 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 11:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 248 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted.
717
WUUS53 KLBF 210455
SVRLBF
NEC183-210530-
/O.NEW.KLBF.SV.W.0039.240521T0455Z-240521T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1155 PM CDT Mon May 20 2024
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Wheeler County in north central Nebraska...
* Until 1230 AM CDT.
* At 1155 PM CDT, a severe thunderstorm was located near Bartlett, or
23 miles northeast of Ord, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bartlett, Ericson, and Pibel Lake State Recreation Area.
This includes Highway 281 between mile markers 132 and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4174 9870 4195 9875 4200 9829 4174 9830
TIME...MOT...LOC 0455Z 261DEG 25KT 4183 9859
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snively2 follow-up statements
064
WWUS53 KLBF 210514
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1214 AM CDT Tue May 21 2024
NEC183-210530-
/O.CON.KLBF.SV.W.0039.000000T0000Z-240521T0530Z/
Wheeler NE-
1214 AM CDT Tue May 21 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN WHEELER COUNTY...
At 1214 AM CDT, a severe thunderstorm was located near Bartlett, or
28 miles northwest of Albion, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bartlett.
This includes Highway 281 between mile markers 141 and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4174 9844 4182 9852 4197 9859 4200 9829
4174 9830
TIME...MOT...LOC 0514Z 222DEG 23KT 4188 9848
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snively777
WWUS53 KLBF 210522
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1222 AM CDT Tue May 21 2024
NEC183-210531-
/O.EXP.KLBF.SV.W.0039.000000T0000Z-240521T0530Z/
Wheeler NE-
1222 AM CDT Tue May 21 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHEELER COUNTY
WILL EXPIRE AT 1230 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
north central Nebraska.
LAT...LON 4174 9844 4182 9852 4197 9859 4200 9829
4174 9830
TIME...MOT...LOC 0521Z 261DEG 25KT 4189 9841
$$
SnivelyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:30 PM CDT, 2 hours 25 minutes earlier. Its key messages:
- An all hazards severe weather situation including flooding appears likely tonight.
- Tornado potential appears to be focused south of Interstate 80.
- Very strong winds aloft and dry air moving in from Colorado will support the potential for very large hail and wind gusts 75 mph or stronger. This is most likely along and south of Interstate 80.
- The flood potential appears to be focused along and south of Interstate 80 including Custer county.
Area forecast discussion, May 20, 9:30 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service North Platte NE 930 PM CDT Mon May 20 2024 .KEY MESSAGES... - An all hazards severe weather situation including flooding appears likely tonight. - Tornado potential appears to be focused south of Interstate 80. - Very strong winds aloft and dry air moving in from Colorado will support the potential for very large hail and wind gusts 75 mph or stronger. This is most likely along and south of Interstate 80. - The flood potential appears to be focused along and south of Interstate 80 including Custer county. && .MESOSCALE... Issued at 929 PM CDT Mon May 20 2024 A cold front has sagged south into the central Sandhills this evening and as of 9 PM CT, this feature was oriented from south of Alliance, to south of Thedford, to near Ord Nebraska. Low level easterly winds were present south of the front from the I-80 corridor into northern Kansas. Currently two areas of potential severe modes are anticipated across the far southern Sandhills and southwestern Nebraska. First: A tandem of supercell thunderstorms is currently just west of Yuma County Colorado. This activity may touch Chase, Hayes and Frontier counties over the next 2 to 5 hours. Tornado potential is highest in these areas. Second: The tornado threat will diminish further north toward Interstate 80. However, the threat for very large hail and intense wind gusts up to 80 MPH remain possible. The latest WoFS initiates convection just west of Lake McConaughy in the next hour and translates this east along I-80 over the next 2 to 4 hours. Composite reflectivity indicates some bowing segments traversing along and south of I-80. Ensemble probabilities for hail > 1" in diameter are near 100% from Perkins and Chase counties, east to southern Lincoln, Hayes and Frontier counties. SW Nebraska needs to monitor the weather situation closely into the early overnight hours! && .SHORT TERM /THROUGH TUESDAY NIGHT/... Issued at 342 PM CDT Mon May 20 2024 All eyes are on the progress of a sfc low across the Colo Rockies this afternoon. The sfc low should move on to the plains early this evening setting up return moisture into Nebraska. An upper level plume of subtropical moisture across the srn Rockies this afternoon will move over Nebraska tonight raising the specter of heavy rain as storms repeat across swrn Nebraska. The HRRR has been predicting storm development near Denver 21-22z this afternoon. This lead storm will move east along a predicted stationary front across swrn Nebraska with more storms developing across the cntl high Plains to move through swrn Nebraska overnight. Arrival time in swrn Nebraska for the lead storm is 02-03z this evening and all hazards are possible with this storm. A disturbance across srn ID this afternoon will move east and set off a second area of thunderstorms across the Panhandle this evening. These storms will generally be elevated or post-frontal mainly posing a large or very large hail threat. Jet stream winds will be very strong, 50-70kts at h300mb, with deep layer shear well above 50kts. The MLCAPE will be confined to srn Nebraska and the BRN south of Interstate 80 is generally less than 25 tonight. This would seem to suggest isolated sfc based severe storm coverage but repeat storms shown by the CAMs increases coverage to scattered along and south of I-80. Storms over swrn Nebraska will be ingesting subtropical moisture aloft and a mix of very dry air from the southwest and moist air from the southeast. This is the basis for the SPC 75 mph+ significant wind gust threat. The very strong deep layer shear supports the 2+ inch hail threat. The risk of upscale storm growth leading to an organized "high end" wind event across swrn Nebraska is uncertain; the CAMs don't show it. The CAMs do show the cap weakening and storms developing across cntl Nebraska late this evening. One or both of the storm complexes across wrn Nebraska are expected to merge over cntl Nebraska forming large complex of thunderstorms lasting overnight. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 342 PM CDT Mon May 20 2024 Two more storm systems are in the forecast Thursday and Sunday. Chance-likely POPs for thunderstorms are in place Thursday night. High-end chance POPs are in place for the system Sunday. The models are in very good agreement tracking a system across nrn British Columbia through the nrn Plains Thursday night into Friday. The focus for storms Thursday evening is a cold front moving through wrn Nebraska. The GFS and ECM show the front lighting up along and east of highway 83 near or after 00z Thursday evening. Another system across the Bering Sea this afternoon could track through the nrn Plains Sunday setting off thunderstorms across wrn and ncntl Nebraska. Both systems will be operating in a strongly sheared environment featuring h500mb winds around 50kts and instability appears to be limiting storm coverage. A check on the GFS in CONRAD in Bufkit shows potential for severe weather Thursday nonetheless. The situation next Sunday is beyond the reach of Bufkit and the ECM is fairly quiet in terms of QPF. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 623 PM CDT Mon May 20 2024 Multiple aviation weather concerns exist through the forecast period, including thunderstorms, low ceilings, and gusty winds. Storm coverage will rapidly increase this evening and continue into the night, with some becoming severe with large hail and/or 50 kt wind gusts. Torrential rain will also significantly limit visibility. Ceilings will likely drop into IFR category overnight, then gradually lift tomorrow midday. Meanwhile, east winds transition to northeast and eventually northwest and gust 20+ kts outside any thunder. && .HYDROLOGY... Issued at 1116 AM CDT Mon May 20 2024 The HRRR suggests repeating storms across swrn and scntl Nebraska tonight which will likely be supercellular. This could lead to 3 inches of rainfall. A single storm putting down 1.5 inches in less than an hour isn't a big problem but the second storm of the same caliber a few hours later would probably cause flooding. The RAP model viz Bufkit suggests deep moisture extending to 300 mb will be in place supporting heavy rainfall and it is worth noting satellite shows an expansive plume of subtropical moisture feeding in through the srn Rockies and Mexico. Some of this moisture will be drawn into a developing upper low across Nebraska tonight. The h850-700mb moisture transport in the RAP model is perhaps modest but the theta-e advection looks strong. Winds at h850mb are very modest at just 10-20kts so this doesn't appear to be a blockbuster heavy rain event. Moisture availability and repeating storms are the basis for a Flood Watch across swrn and scntl Nebraska tonight. The watch outline generally follows the 100 percent probability of 1 inch of rain in 12hr shown by the HREF. && .LBF WATCHES/WARNINGS/ADVISORIES... Flood Watch through Tuesday morning for NEZ038-057>059-069>071. && MESOSCALE...Buttler SHORT TERM...CDC LONG TERM...CDC AVIATION...Snively HYDROLOGY...CDC
Hazardous weather outlook, May 20, 4:25 PM CDT, 7 hours 30 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 425 PM CDT Mon May 20 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-212130- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 425 PM CDT Mon May 20 2024 /325 PM MDT Mon May 20 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Rest of this afternoon and Tonight. Rain and thunderstorm chances increase quickly Monday evening including the threat for severe weather. Large hail up to baseball size and damaging wind gusts near 75 mph are the main concerns though a tornado or two cannot be ruled out. The areas most prone to these hazards are south of Highway 92 and west of Highway 183. A damaging wind threat may potentially last into early Tuesday morning for central Nebraska. All thunderstorms will be capable of heavy rain with potential for brief periods of one inch per hour rain rates. While widespread flash flooding is not anticipated, localized flooding as well as rises on area streams and rivers are possible. As such, a Flood Watch has been issued for portions of southwest Nebraska through Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The threat for locally heavy rain will continue through Tuesday morning, mainly for areas east of Highway 61. Rain and thunderstorms are expected to taper off during the afternoon hours Tuesday. Event total rainfall amounts of 1 to 2 inches are likely with localized amounts approaching 3 inches possible. Additional thunderstorm development is possible Tuesday evening west of Highway 83, but no severe weather is expected at this time. Rain and thunderstorms are again likely late Thursday into Friday. Currently, the threat for severe weather with this activity is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed, mainly this evening and late tonight across southwest and central Nebraska. The public is encouraged to submit reports of observed severe weather to the NWS North Platte office.
In the hours before
Special weather statement, May 20, 10:29 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service North Platte NE
1029 PM CDT Mon May 20 2024
NEZ026-027-038-210400-
Loup NE-Custer NE-Blaine NE-
1029 PM CDT Mon May 20 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LOUP...NORTH
CENTRAL CUSTER AND SOUTHEASTERN BLAINE COUNTIES THROUGH 1100 PM
CDT...
At 1029 PM CDT, Doppler radar was tracking a strong thunderstorm over
Anselmo, or 18 miles northwest of Broken Bow, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Merna, Anselmo, Victoria Springs State Recreation Area, Lillian,
Milburn, Walworth, and Gates.
This includes the following highways...
Highway 2 between mile markers 253 and 270.
Highway 92 between mile markers 264 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4144 9994 4166 9999 4180 9961 4151 9951
TIME...MOT...LOC 0329Z 253DEG 25KT 4161 9986
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SnivelySpecial weather statement, May 20, 10:46 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service North Platte NE
1046 PM CDT Mon May 20 2024
NEZ009-010-210430-
Holt NE-Rock NE-
1046 PM CDT Mon May 20 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ROCK AND WEST
CENTRAL HOLT COUNTIES THROUGH 1130 PM CDT...
At 1046 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Rose, or 18 miles south of Bassett, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sybrant, Twin Lakes State Wildlife Management Area, and Pony Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4224 9936 4228 9952 4257 9946 4250 9915
TIME...MOT...LOC 0346Z 207DEG 13KT 4233 9942
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SnivelySpecial weather statement, May 20, 10:53 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
1053 PM CDT Mon May 20 2024
NEZ059-210430-
Lincoln NE-
1053 PM CDT Mon May 20 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LINCOLN COUNTY
THROUGH 1130 PM CDT...
At 1053 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Lake Maloney State Recreation Area, or 13 miles
southwest of North Platte, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
North Platte, Lake Maloney State Recreation Area, and Birdwood.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 166 and 179.
Highway 83 between mile markers 74 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Nebraska.
&&
LAT...LON 4086 10091 4097 10108 4121 10093 4107 10066
TIME...MOT...LOC 0353Z 210DEG 14KT 4099 10096
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SnivelyLocal storm report, May 20, 10:56 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1056 PM CDT Mon May 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM Tstm Wnd Gst 2 N Broken Bow 41.44N 99.64W
05/20/2024 M71 MPH Custer NE ASOS
&&
NMJSpecial weather statement, May 20, 11:16 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
1116 PM CDT Mon May 20 2024
NEZ059-210500-
Lincoln NE-
1116 PM CDT Mon May 20 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LINCOLN COUNTY
THROUGH MIDNIGHT CDT...
At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Dickens, or 18 miles southwest of North Platte, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
North Platte, Hershey, Dickens, Lake Maloney State Recreation Area,
and Birdwood.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 165 and 181.
Highway 83 between mile markers 73 and 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for southwestern
Nebraska.
&&
LAT...LON 4080 10099 4090 10114 4121 10097 4108 10064
TIME...MOT...LOC 0416Z 221DEG 21KT 4093 10101
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SnivelySpecial weather statement, May 20, 11:47 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
1147 PM CDT Mon May 20 2024
NEZ008-009-210530-
Brown NE-Rock NE-
1147 PM CDT Mon May 20 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ROCK AND CENTRAL
BROWN COUNTIES THROUGH 1230 AM CDT...
At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Ainsworth, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ainsworth, Long Pine, Keller Park State Recreation Area, and Pine
Glen State Wildlife Refuge.
This includes the following highways...
Highway 183 between mile markers 194 and 204.
Highway 20 between mile markers 239 and 253.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4233 9994 4241 10009 4272 9974 4263 9955
TIME...MOT...LOC 0447Z 218DEG 28KT 4244 9995
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SnivelyThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:23 PM CDT | Special Weather Statement | LBF | Boyd | 22 min |
| May 20, 9:17 PM CDT | Special Weather Statement | LBF | Deuel | 43 min |
| May 20, 9:54 PM CDT | Special Weather Statement | LBF | Loup | 36 min |
| May 20, 9:57 PM CDT | Special Weather Statement | LBF | Blaine | 33 min |
| May 20, 10:28 PM CDT | Special Weather Statement | LBF | Loup | 32 min |
| May 20, 10:29 PM CDT | Special Weather Statement | LBF | Custer | 31 min |
| May 20, 10:34 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 41 min |
| May 20, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 47 min |
| May 20, 10:46 PM CDT | Special Weather Statement | LBF | Rock | 44 min |
| May 20, 10:53 PM CDT | Special Weather Statement | LBF | Lincoln | 37 min |
| May 20, 11:03 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 27 min |
| May 20, 11:14 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 46 min |
| May 20, 11:16 PM CDT | Special Weather Statement | LBF | Lincoln | 44 min |
| May 20, 11:23 PM CDT | Areal Flood Advisory | LBF | Lincoln | 5 hr |
| May 20, 11:27 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 33 min |
| May 20, 11:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 19 min |
| May 20, 11:47 PM CDT | Special Weather Statement | LBF | Brown | 43 min |
| May 20, 11:58 PM CDT | Special Weather Statement | LBF | Lincoln | 47 min |
| May 21, 12:32 AM CDT | Special Weather Statement | LBF | Rock | 28 min |
| May 21, 12:34 AM CDT | Special Weather Statement | LBF | Hayes | 41 min |
| May 21, 12:40 AM CDT | Special Weather Statement | LBF | Lincoln | 35 min |
| May 21, 12:41 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 49 min |
| May 21, 12:56 AM CDT | Special Weather Statement | LBF | Keya Paha | 34 min |
| May 21, 1:04 AM CDT | Areal Flood Advisory | LBF | Chase, Hayes | 3 hr |
| May 21, 1:14 AM CDT | Special Weather Statement | LBF | Logan | 46 min |
| May 21, 1:24 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 66 min |
| May 21, 1:26 AM CDT | Flash Flood Warning | LBF | Chase, Hayes | 3 hr |
| May 21, 1:35 AM CDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| May 21, 1:53 AM CDT | Flash Flood Warning | LBF | Hayes | 3 hr |
| May 21, 2:05 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 55 min |
| May 21, 2:22 AM CDT | Special Weather Statement | LBF | Custer | 53 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.